Side Effects Of Forgetting To Take PEP (post-exposure Prophylaxis) Medication?

Illustration of Side Effects Of Forgetting To Take PEP (post-exposure Prophylaxis) Medication?
Illustration: Side Effects Of Forgetting To Take PEP (post-exposure Prophylaxis) Medication? researchgate.net

Good morning, I want to ask, I’m going to take pep medicine again for the next month, because I have the risk of hiv, I used to drink at 19:57, but I forgot to take medicine when I woke up. How do I drink immediately or what morning? I was afraid of not working the medicine because I forgotšŸ˜£

1 Answer:

Hello Alit, Thank you for the question.


Post-exposure prophylaxis (PEP) drugs are drugs that are given to prevent HIV. This drug is given by doctors to those who are at risk of contracting HIV due to exposure to the virus or taking actions that are at risk of developing the infection. PEP medicine is a drug that consists of 3 combinations of antiretroviral drugs that aim to prevent the development of the virus so as to prevent the virus from causing infection in the body. This medicine must be consumed for 28 days without interruption. Indeed, the best recommendation is to consume the drug at approximately the same hour so that the drug still provides protection for 24 hours. However, if you forget to take the drug the night before, you can immediately take the medicine as soon as you remember it and continue the next dose according to the hours you usually take it. If you forget to take it once, this does not really affect the overall prevention of the drug. Please keep taking PEP medicine according to doctor's advice, yes. In the future, you are advised to avoid actions that can transmit HIV.


Hopefully this information helps you.

: by

Related Question

Metronidazole?

Metronidazole?

(9 months ago)

noon, my vaginal discharge is yellowish green with metronidazole I drank last night the discharge was very whitish like a menses and the color was brownish is it natural. nthank yo... Read more

Acne That Never Goes Away.?

Acne That Never Goes Away.?

(1 year ago)

, I have a problem on the face that is pimples that never disappear. even though, I have treated my face as well as possible. I have also used a variety of products to get rid of a... Read more

Do Not Want To Eat Because Molars Grow In Children 15 Months?

Do Not Want To Eat Because Molars Grow In Children 15 Months?

(1 year ago)

Dear … My child is 15 months old and has a fever and is very difficult to eat, after I take him to the doctor in addition to the flu and cough, his molars will grow, will he ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *